Isabelle Gallagher

Université Paris-Diderot

Ecole Normale Supérieure de Paris, DMA


Publications par thèmes

(voir ici pour un classement par ordre chronologique)


Equations de Navier-Stokes

  1. The tridimensional Navier-Stokes equations with almost bidimensional data: stability, uniqueness and life span , .ps
    International Mathematics Research Notices, 18, pages 919-935, 1997.
  2. A remark on smooth solutions of the weakly compressible Navier-Stokes equations, .ps
    Journal of Mathematics of Kyoto University, 40, pages 525-540, 2000.
  3. Fluids with anisoropic viscosity, .ps
    (en collaboration avec J.-Y. Chemin, B. Desjardins et E. Grenier)
    Modélisation Mathématique et Analyse Numérique, 34, pages 315--335, 2000.
  4. Existence et unicité pour le système de Navier-Stokes axisymétrique, ps et erratum
    (en collaboration avec M. Majdoub et S. Ibrahim)
    Communications in Partial Differential Equations, 26, pages 883-907, 2001.
  5. Profile decomposition for solutions of the Navier-Stokes equations, .ps
    Bulletin de la Société Mathématique de France, 129, pages 285-316, 2001.
  6. Mathematical analysis of a structure-preserving approximation of the bidimensional vorticity equation, .ps
    Numerische Mathematik,91, pages 223-236, 2002.
  7. On global infinite energy solutions to the Navier-Stokes equations in two dimensions, .ps
    (en collaboration avec F. Planchon),
    Archive for Rational Mechanics and Analysis, 161, pages 307-337, 2002.
  8. Stability and weak-strong uniqueness for axisymmetric solutions of the Navier-Stokes equations, .ps
    Differential and Integral Equations, 16, 5, pages 557-572, 2003.
  9. Asymptotics and stability for global solutions to the Navier--Stokes equations, .ps
    (en collaboration avec D. Iftimie et F. Planchon),
    Annales de l'Institut Fourier, 53, 5, pages 1387-1424, 2003.
  10. Uniqueness for the two-dimensional Navier-Stokes equation with a measure as initial vorticity, .ps
    (en collaboration avec Th. Gallay),
    Mathematische Annalen, 332, pages 287-327, 2005.
  11. On the uniqueness of the solution of the two-dimensional Navier-Stokes equation with a Dirac mass as initial vorticity, .ps
    (en collaboration avec T. Gallay et P.-L. Lions)
    Mathematische Nachrichten, 278(2005), 1665-1672.
  12. On the global wellposedness of the 3-D incompressible Navier-Stokes equations, .pdf
    (en collaboration avec J.-Y. Chemin),
    Annales Scientifiques de l'Ecole Normale Supérieure de Paris,39 (2006), 679-698.
  13. Wellposedness and stability results for the Navier-Stokes equations in R^3, .pdf
    (en collaboration avec J.-Y. Chemin),
    Annales de l'Institut H. Poincaré, Analyse non Linéaire, 26 (2009), no. 2, 599–624.
  14. Remarks on the blow-up of solutions to a toy model for the Navier-Stokes equations, .pdf
    (en collaboration avec M. Paicu),
    Proceedings of the American Mathematical Society, 137 (2009), no. 6, 2075–2083.
  15. Large, global solutions to the Navier-Stokes equations, slowly varying in one direction, .pdf
    (en collaboration avec J.-Y. Chemin),
    Transactions of the American Mathematical Society 362 (2010), no. 6, 2859--2873.
  16. Global regularity for some classes of large solutions to the Navier-Stokes equations, lien sur arxiv
    (en collaboration avec J.-Y. Chemin et M. Paicu),
    Annals of Mathematics 173 (2011), no. 2, 983–1012.
  17. On large perturbations to global solutions of the 3-D incompressible Navier-Stokes equations, lien sur arxiv
    (en collaboration avec J.-Y. Chemin et P. Zhang),
    Journal für die reine und angewandte Mathematik, 681 (2013), 65–82.
  18. A profile decomposition approach to the $L^\infty_t(L^{3}_x)$ Navier-Stokes regularity criterion, pdf
    (en collaboration avec G. Koch et F. Planchon),
    Math. Annalen 355 (2013), no. 4, 1527–1559.
  19. Weak stability of global solutions to the incompressible Navier-Stokes equations, pdf
    (en collaboration avec H. Bahouri),
    Archive for Rational Mechanics and Analysis 209 (2013), no. 2, 569–629.
  20. Blow-up of critical Besov norms at a Navier-Stokes singularity,
    (en collaboration avec G. Koch et F. Planchon),
    Communications in Mathematical Physics, 343 (2016), 39-82.
  21. A non linear estimate on the life span of solutions of the three dimensional Navier-Stokes equations, pdf
    (en collaboration avec J.-Y. Chemin),
    accepté pour publication, Tunisian Mathematical Journal.
  22. On the stability of global solutions to the three dimensional Navier-Stokes equations, pdf
    (avec H. Bahouri et J.-Y. Chemin),
    soumis.

Problèmes de pertubations singulières

  1. Asymptotics of the solutions of hyperbolic equations with a skew-symmetric perturbation, .ps
    Journal of Differential Equations,150, pages 363-384, 1998.
  2. Applications of Schochet's Methods to Parabolic Equations, .ps
    Journal de Mathématiques Pures et Appliquées, 77, pages 989-1054, 1998.
  3. Ekman boundary layers in rotating fluids, .ps
    (en collaboration avec J.-Y. Chemin, B. Desjardins et E. Grenier)
    ESAIM Controle optimal et calcul des variations, A tribute to J.-L. Lions, 8, pages 441-466, 2002.
  4. On pressureless gases driven by a strong inhomogeneous magnetic field, .ps
    (en collaboration avec L. Saint-Raymond),
    SIAM Journal for Mathematical Analysis, 36 (2005), no. 4, pages 1159-1176.
  5. Weak convergence results for inhomogeneous rotating fluid equations, .pdf
    (en collaboration avec L. Saint Raymond),
    Journal d'Analyse Mathématique, 99(2006), 1-34.
  6. Mathematical Geophysics: An introduction to rotating fluids and to the Navier-Stokes equations,
    (en collaboration avec J.-Y. Chemin, B. Desjardins et Emmanuel Grenier),
    Oxford University Press, 2006.
  7. On the influence of the Earth's rotation on geophysical flows, .pdf
    (en collaboration avec L. Saint-Raymond),
    Handbook of Mathematical Fluid Dynamics, Vol 4, 201-329.
  8. Mathematical study of the betaplane model: equatorial waves and convergence results, .pdf
    (en collaboration avec L. Saint-Raymond),
    Mémoires de la Société Mathématique de France, 107, 2006, vi+116 pages.
  9. Spectral asymptotics for large skew-symmetric perturbations of the harmonic oscillator, lien sur arxiv
    (en collaboration avec Th. Gallay et F. Nier),
    International Mathematics Research Notices 2009 (2009), 2147-2199.
  10. Semiclassical and spectral analysis of oceanic waves, .pdf
    (en collaboration avec C. Cheverry, T. Paul et L. Saint-Raymond),
    Duke Mathematical Journal 161 (2012), no. 5, 845–892.
  11. On the propagation of oceanic waves driven by a strong macroscopic flow, pdf
    (en collaboration avec T. Paul et L. Saint-Raymond),
    Abel Symposia Series.
  12. A singular limit for compressible rotating fluids, pdf
    (en collaboration avec E. Feireisl et A. Novotny),
    SIAM Journal for Mathematical Analysis 44 (2012), 192-205.
  13. Multiscale analysis of compressible viscous and rotating fluids, pdf
    (en collaboration avec E. Feireisl, D. Gérard-Varet et A. Novotny),
    Communication in Mathematical Physics 314 (2012), no. 3, 641–670.
  14. Wellposedness of linearized Taylor equations in magnetohydrodynamics, pdf
    (en collaboration avec D. Gérard-Varet),
    F. Colombini et al (eds.), Shocks, Singularities and Oscillations in Nonlinear Optics and Fluid Mechanics, Springer INdAM Series 17 (2017), 103-140.
  15. Asymptotics of fast rotating density-dependent incompressible fluids in two space dimensions, pdf
    (en collaboration avec F. Fanelli),
    à paraître, Revista Matematica Iberoamericana.
  16. On stationary two-dimensional flows around a fast rotating disk, pdf
    (en collaboration avec M. Higaki et Y. Maekawa),
    à paraître, Math Nachrichten.

Equations dispersives

  1. Profile decomposition for the wave equation outside convex obstacles, .ps
    (en collaboration avec P. Gérard)
    Journal de Mathématiques Pures et Appliquées, 80, pages 1-49, 2001.
  2. On global solutions to a defocusing semilinear wave equation, .ps
    (en collaboration avec F. Planchon)
    Revista Matematica Iberoamericana, 19, pages 161-177, 2003.
  3. On the role of quadratic oscillations in nonlinear Schrodinger equations, .ps
    (en collaboration avec R. Carles et C. Fermanian),
    Journal of Functional Analysis, 203, pages 453--493, 2003.
  4. Analyticity of the scattering operator for semilinear dispersive equations, .pdf
    (en collaboration avec R. Carles),
    Communications in Mathematical Physics, (2009), 286, 3, 1181-1209.
  5. Stability estimates for the near and far field patterns at the high frequency limit, pdf
    (en collaboration avec H. Ammari, H. Bahouri et D. Dos Santos Ferreira),
    Journal of Mathematical Analysis and Applications 400 (2013), no. 2, 525–540.
  6. Universal dynamics for the defocusing logarithmic Schrodinger equation, pdf
    (en collaboration avec R. Carles),
    accepté pour publication, Duke Mathematical Journal.

Analyse harmonique sur les groupes de Lie

  1. Paraproduit sur le groupe de Heisenberg et applications, .ps
    (en collaboration avec H. Bahouri)
    Revista Matematica Iberoamericana, 17, pages 69-105, 2001.
  2. Refined Hardy inequalities, .pdf
    (en collaboration avec H. Bahouri et J.-Y. Chemin),
    Annali della Scuola Normale di Pisa, Vol V (2006), 375-391.
  3. Heat kernel on the Heisenberg group, .pdf
    (en collaboration avec H. Bahouri),
    Progress in nonlinear differential equations and their applications, Birkhauser 78, 2009.
  4. Phase space analysis and pseudodifferential calculus on the Heisenberg group, lien sur arxiv
    (en collaboration avec H. Bahouri et C. Fermanian-Kammerer),
    Astérisque 342 (2012), vi+127pp.
  5. Besov algebras on Lie groups of polynomial growth, pdf
    (en collaboration avec Y. Sire),
    Studia Math. 212 (2012), no. 2, 119–139.
  6. Dispersive estimates for the Schrödinger operator on step 2 Stratified Lie groups, pdf
    (en collaboration avec H. Bahouri et C. Fermanian-Kammerer),
    Analysis of PDE, 9 (2016), 545–574.

Limites cinétiques et hydrodynamiques

  1. From Newton to Boltzmann : hard spheres and short-range potentials, pdf
    (en collaboration avec L. Saint-Raymond et B. Texier),
    Zurich Advanced Lectures in Mathematics Series, 18 2014 (148 pages).
    Une version corrigée (une section a été rajoutée en début de Chapitre 5) est disponible ici.
  2. The Brownian motion as the limit of a deterministic system of hard-spheres, pdf
    (avec T. Bodineau et L. Saint-Raymond),
    Inventiones mathematicae, 203 (2016), 493-553.
  3. From hard spheres dynamics to the Stokes-Fourier equations: an $L^2$ analysis of the Boltzmann-Grad limit, pdf
    (en collaboration avec T. Bodineau et L. Saint-Raymond),
    Annals of PDE 3 (2017), no. 1, Art. 3:2, 118 pp.
  4. One-sided convergence in the Boltzmann-Grad limit, pdf
    (en collaboration avec T. Bodineau, L. Saint-Raymond et S. Simonella),
    soumis.
  5. Derivation of an Ornstein-Uhlenbeck process for a massive particle in a rarified gas of particles, pdf
    (en collaboration avec T. Bodineau et L. Saint-Raymond),
    à paraître, Annales Henri Poincaré.